It is currently Fri Nov 17, 2017 10:36 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 9 posts ] 
Author Message
PostPosted: Wed Jan 25, 2017 1:42 am 
Offline
Average Poster
Average Poster

Joined: Wed Jan 25, 2017 12:42 am
Posts: 5
It's been 72 hours sence my last use and started my induction to subs about 48 hours ago. This may sound like a dumb question but it was my understanding that subs will make you feel buzzed to a point, similar to low strength pail killers. How long does it take for this to happen and does it happen to others?


Top
 Profile  
 
PostPosted: Wed Jan 25, 2017 2:10 am 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4264
No, this medication is not supposed to give you a low buzz. It's supposed to make you feel like a normal human being who is not sick in withdrawal and not obsessed and craving. Very few people actually feel any kind of buzz even initially. I don't know that I've heard of anyone inducting after using heroin and feeling a buzz.

What are your intentions? This is a recovery forum. If you are just looking for a way to keep from being sick in between binges then we should move your post to "Still Messing Around".

If you're serious about recovery then you need to stop focusing on how you feel and start focusing on changing your behaviors.

I hope you're here for serious change.

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
PostPosted: Wed Jan 25, 2017 2:34 am 
Offline
Average Poster
Average Poster

Joined: Wed Jan 25, 2017 12:42 am
Posts: 5
I respect your response but obviously if I wanted to continue to get a high I would stuck with doc. Please don't tell me what I need to do and if you wouldnt have looked at it in an already defensive mind frame, you could have thought that maybe this individual is trying to take recommended amount so I won't catch a buzz.


Top
 Profile  
 
Our Sponsors
PostPosted: Wed Jan 25, 2017 11:51 am 
Offline
Average Poster
Average Poster
User avatar

Joined: Fri Jan 20, 2017 3:51 pm
Posts: 7
Location: Alabama
I'm going on my third week now and have never got a buzz from it. The doctor started me on 16mg but that was to much for me so I'm taking 8mg now and have no cravings and feel pretty normal at this point. Even when I took the 16mg I did not feel high or buzzed hope that helps a bit.


Top
 Profile  
 
PostPosted: Wed Jan 25, 2017 12:04 pm 
Offline
Moderator
Moderator
User avatar

Joined: Mon Sep 15, 2014 7:15 pm
Posts: 2468
Location: Tennessee
No buzz. So if u were concerned about getting a buzz, by now u know it's probably not gonna happen.

Most of us are so happy and elated to be out of active addiction and free of cravings, the high we got from our doc is a memory. We're so thankful to have found peace of mind, I hope u are too ☆☆☆

_________________
Jennifer


Top
 Profile  
 
PostPosted: Wed Jan 25, 2017 1:46 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2834
Location: Southwest
Tray2316 wrote:
It's been 72 hours sence my last use and started my induction to subs about 48 hours ago. This may sound like a dumb question but it was my understanding that subs will make you feel buzzed to a point, similar to low strength pail killers. How long does it take for this to happen and does it happen to others?


Welcome to the forum Tray!

Re-read what you posted and ask yourself how else we could have responded to the question? If you are looking for pain relief you should have said so but it's not in your post. We only called you out about getting buzzed because you asked about it so please don't get defensive. Remember, this is a recovery forum where we try very hard NOT to get buzzed.

To be honest with you, some members do feel a slight buzz about an hour after dosing. The vast majority do not. If you have not felt your dose then you are most likely part of the majority. Sorry if that bursts your anticipation. If you truly want off all mind altering substances then I suggest you choose your words more carefully. We can only respond to what we read.

Please consider this a small blip on your first post. If recovery is what you want, you've come to the right place and we welcome you completely.

Why don't you tell us a little about yourself and how you got here. That way we can start off on better footing.

rule62

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
PostPosted: Wed Jan 25, 2017 3:52 pm 
Offline
Long Time Member
Long Time Member

Joined: Sat Oct 29, 2016 9:34 pm
Posts: 614
Hey rule tray and all,

I don't catch any sort of buzz...and wasn't aware it was even possible past the first day or two of usage... but I do feel slightly more energized. Also on higher doses I feel slightly more expansive, by which I mean more inclined to be sociable. Both of these effects are present for me when high on opiates, only in this case they're much less significant. On dope, I'd get positively sloppy sometimes with the feeling that I just loved
everybody and everything. Yech. :D

I'm not sure I'd even have noticed these effects from subs were I not an addict... always scanning my own mind and body to determine how I'm feeling at any given moment. But I can understand why bupe helps some with depression. I noticed this effect went away when I got temporarily below 8 mgs.


Top
 Profile  
 
PostPosted: Wed Jan 25, 2017 4:05 pm 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4264
Tray2316 wrote:
I respect your response but obviously if I wanted to continue to get a high I would stuck with doc. Please don't tell me what I need to do and if you wouldnt have looked at it in an already defensive mind frame, you could have thought that maybe this individual is trying to take recommended amount so I won't catch a buzz.


This is why I wondered about your intentions. I had just read your other post:


"It's been 48 hours sence I used my doc. Been on subs for about 36 hours. My question is that I found some of my doc on accident and I was wondering if I do decide to use, will it send me into withdrawal or will I just not feel it? Don't want to go into withdrawal so please help my doc is heroin and I often muscle it so I'm curious if I will make me sick if I muscle a shot?"

I answered your question as fully and kindly as I could and then went to your next question about when you would feel a buzz.

If I misread your intentions then I apologize.

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
PostPosted: Wed Jan 25, 2017 5:52 pm 
Offline
Super Poster
Super Poster

Joined: Fri Jul 24, 2009 10:45 pm
Posts: 139
I have been using buprenorphine products for 11 years following a 2 year addiction to hydrocodone. I did not experience any buzz when I was induced at sixteen mg nor at 12 mg a day. As I lowered my dose, to 8 mg a day I noticed a slight buzz about an hour after dosing. This disappeared when I tapered further to 6 mg a day. I am currently on 1.5 to 2 mg a day.

I am very grateful that I no longer have to worry about always having pills to avoid being sick. I just want to feel normal and not high or sick. Best of luck in your recovery. Jean


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 9 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group